# SDR DL72W001274

- Difficulty date: June 29, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 60,436 hours, 40,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV THE NR 3 FLAP TRACK FWD ATTACH LUG WAS FOUND TO BE CORRODED.  CORROSION WAS REMOVED PER MM 57-52-0.  EDDY CURRENT INSP, NO INDICATIONS.  AREA PEENED AND CAD PLATED PER MM 57-52-0.  REPAIR COMPLETED PER MM 57-52-0.
